So in short, I was on Ortho tri cyclen lo for about two years without any major side effects, went off for a month, the next month I was given Sprintec (which is the generic form of regular ortho try cyclen) with no problems, and now I am back on ortho tri cyclen lo.
With that said, I was a week into the new pack of otc lo and I am emotionally a mess. I was having sex with my boyfriend and granted I was a little drunk at the time, I started crying out of no where. When I got home I was still crying randomly for no real reason. He kept asking me what was wrong but I honestly didn't know what to tell him. The next day I am just in such a bad mood, grumpy, and I will start crying out of nowhere while watching tv. I don't know if this could be from switching pills or maybe from stress from working too much or even that I am moving back to school in a week. Maybe it is a little of both.
Is this possible that switching my pill around a bit could cause this emotional downfalls?
Thank you for listening, I have no one else to talk to really. I was supposed to have a doctor's appointment this month but they called me about two months ago and told me he was too busy and I had to reschedule to January. Awesome, huh?
Posts: 55 | From: MA | Registered: Aug 2004
| IP: Logged |
Certainly, changing pills can contribute to some emotional changes, but given that you were essentially on the same pill, I'd be more inclined to credit whatever stresses you're dealing with for your mood swings.
-------------------- Heather Corinna, Executive Director & Founder, Scarleteen About Me • Get our book! Never doubt that a small group of thoughtful, committed citizens can change the world. Indeed, it is the only thing that ever has. - Margaret Mead Posts: 65535 | From: An island near Seattle | Registered: May 2000
| IP: Logged |
Copyright 1998, 2013 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.